MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & CONTROL RES.; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 SYS SA2.0 20 & CONTROL RES.; HYDROCEPHALUS MANAGEMENT
Model Number FX602T
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 01/06/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a progav 2.0 shuntsystem (part # fx602t) was implanted during a procedure performed on an unknown date.According to the complainant, the shunt system was believed to be operated in underdrainage.The patient underwent a revision procedure on (b)(6) 2022.The complaint device was returned to the manufacturer for evaluation.No patient complications were reported as a result of the revision procedure.Age: (b)(6).Height: 70 centimeters (cm).Weight: (b)(6).Gender: female.
 
Additional Manufacturer Narrative
Investigations: visual inspection: no significant deformations or damage of the valve, but during the inspection visible deposits were detected on the deflector and in the control reservoir.Permeability test: a permeability test has shown that both valves are permeable.Computer controlled test: the results show that the valves operate within the accepted tolerance in both positions.Adjustment test: the progav 2.0 was tested and is adjustable to all specified pressures.Klick force and brake function test: the brake functionality test has shown that the brake function is fully operational and the braking force is within the given tolerances.Internal inspection: after dismantling of the valves, no deposits were found in both valves.Results: based on our investigation, we are unable to substantiate the clinical claim of under-drainage.At the time of our investigation, the valves were operating within the specified tolerances.We can exclude a defect at the time of release.The shunt system met all specifications of the final inspection when released from (b)(4) kg.No further regulatory actions are required from our point of view.

Brand Name
PROGAV 2.0 SYS SA2.0 20 & CONTROL RES.
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key13444928
Report Number3004721439-2022-00007
Device Sequence Number2110861
Product Code JXG
UDI-Device Identifier04041906503222
UDI-Public4041906503222
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K190174
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/03/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX602T
Device Catalogue NumberFX602T
Device Lot Number20055564
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/12/2022
Initial Report FDA Received Date02/03/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age1 YR
Patient SexFemale
Patient Weight7 KG